zbMATH — the first resource for mathematics

Fuzzy matroid sums and a greedy algorithm. (English) Zbl 0789.05018
The results of this paper follow the line of other publications of the authors in the same journal (see volumes 27, 31, 36, 37 and 51). Ten definitions fix the basic ideas related with the theory of fuzzy matroids (fm). A theorem establishes the role of the cardinality of a fm. The main result of this paper is provided by Theorem 4.1. A sufficient condition for the relation of the weights \(w(\alpha) \geq w(\beta)\), for each basis, is derived. Theorems 4.2 and 4.5 prove that this relationship holds for elementary fm sums in reduced form, when \(\alpha\) is selected for a certain greedy algorithm.
Reviewer: C.N.Bouza (Vedado)

05B35 Combinatorial aspects of matroids and geometric lattices
03E72 Theory of fuzzy sets, etc.
Full Text: DOI
[1] Goetschel, R.; Voxman, W., Fuzzy matroids, Fuzzy sets and systems, 27, 291-302, (1988) · Zbl 0651.05024
[2] Goetschel, R.; Voxman, W., Bases of fuzzy matroids, Fuzzy sets and systems, 31, 253-261, (1989) · Zbl 0686.05013
[3] Goetschel, R.; Voxman, W., Fuzzy matroid structures, Fuzzy sets and systems, 36, 1-15, (1990)
[4] Goetschel, R.; Voxman, W., Fuzzy matroids and a greedy algorithm, Fuzzy sets and systems, 37, 201-214, (1990) · Zbl 0736.05023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.